# SDR AALA202507094182

- Difficulty date: May 17, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 77,570 hours, 29,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME AFT FACE WEB JOINT TO THE DOOR FRAME AT FR 68 BETWEEN S8L AND S9L. REPAIRED FRAME PER EA 365394.
